Medicines That May Cause Lightheadedness or Vertigo

Browse By All Topics

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Medicines That May Cause Lightheadedness or Vertigo

Many prescription and nonprescription medicines can make you feel lightheaded or affect your balance. A few examples are:

  • Antibiotics.
  • Blood pressure medicines.
  • Medicines used to treat depression or anxiety.
  • Pain medicines.
  • Medicines used to treat cancer (chemotherapy).

If you think a prescription or nonprescription medicine may be causing your lightheadedness or vertigo, call your doctor.

ByHealthwise Staff
Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical ReviewerDavid Messenger, MD
Last RevisedJanuary 2, 2013



This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use.

How this information was developed to help you make better health decisions.





© 1995-2012 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.